Numerical solution of fractional Volterra integral equations based on rational Chebyshev approximation

S. Deniz; F. Özger; Z. Ö. Özger; S. A. Mohiuddine; M. T. Ersoy;


We aim to give the numerical method for solving the fractional Volterra integral equations of first and second kinds. We here use the techniques based upon rational Chebyshev functions and Riemann-Liouville fractional integrals. Some illustrative experiments with a view of estimating error and graphics are given in order to show the validity and applicability of the technique. Our experiments show that the new technique has high accuracy and is very efficient when compare to the other approaches existing in literature.

Vol. 24 (2023), No. 3, pp. 1287-1305
DOI: 10.18514/MMN.2023.4291

Download: MMN-4291